# SDR GLBA20030560

- Difficulty date: February 9, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 16,088 hours, 19,561 cycles
- Engine: Pwa PT6*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 1295210471
- Condition: Frayed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CABLE FRAYED BETWEEN WS 124.58 AND 147.74 (LT WHEEL WELL), REMOVED AND REPLACED LT AILERON WING CABLE.   OPS CK AND RIG CK GOOD.
